On point covers of multiple intervals and axis-parallel rectangles

Károlyi, G. and Tardos, G. (1996) On point covers of multiple intervals and axis-parallel rectangles. COMBINATORICA, 16 (2). pp. 213-222.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:51
Last Modified: 11 Dec 2012 14:51
URI: http://eprints.sztaki.hu/id/eprint/1117

Update Item Update Item